# SDR TRBA20121017003

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 35,332 hours, 38,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING DECENT, CABIN FILLED WITH A HEAVY OILY SMELLING HAZE,  SAME CONDITION WAS ALSO EXPIERENCED ON THE FLIGHT DECK. ACFT LANDED WITHOUT INCIDENT.  REMOVED FROM SERVICE.  PERFORM LT ENGINE BORESCOPE THRU NL PROBE & HP VALVE OF THE INTER COMPRESSOR CASE AND FOUND OIL ON THE WHOLE AREA.  R & R LT ENGINE.  PERFORMED ENGINE RUN PROCEDURES IAW JIC OPT 72-00-00 OPT 10000.  OIL IN COCKPIT AND CABIN STILL PERSISTED.  DUE TO SMOKE ODOR IN ACFT, R & R P2.5/P3 VALVE ASSY ON LT ENGINE IAW MM-72-30-00, ADDED TOTAL OF 3 WASHERS TO SHAFT.  THE ACFT WAS RETURNED TO SERVICE.
